# SDR HALA0600730

- Difficulty date: September 17, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 8,041 hours, 19,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039491
- Part serial: 84688489
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRYWAY EMERGENCY LIGHT FLICKERS THEN DIES OUT.  REMOVED AND REPLACED FWD ENTRYWAY EMERGENCY LIGHT BATTERY PER AMM 33-51-03, OPS CHECK GOOD.  CONDITION AND SECURITY GOOD.
